MAUDE Adverse Event Report: ARTHREX, INC. Ø9X 20MM BC IF SCRW, VENTED; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. Ø9X 20MM BC IF SCRW, VENTED; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number Ø9X 20MM BC IF SCRW, VENTED
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an anterior cruciate ligament ligamentoplasty surgery the head of the device became detached from the body at the time of screwing.All broken parts were retrieved from the patient.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a different device (ar-4020c-06).It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint confirmed.Upon visual inspection it was noted that part of the device is missing.Only the head of the anchor was returned for evaluation.The cause of the event is undetermined, however likely causes include improper bone prep; misaligned insertion; prying/leveraging the device during insertion and/or shallow driver engagement depth.

Brand Name
Ø9X 20MM BC IF SCRW, VENTED
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13995364
Report Number1220246-2022-04706
Device Sequence Number14751299
Product Code MAI
UDI-Device Identifier00888867276970
UDI-Public00888867276970
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K180662
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberØ9X 20MM BC IF SCRW, VENTED
Device Catalogue NumberAR-4020C-09
Device Lot Number12598190
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2022
Supplement Date Received by Manufacturer03/18/2022
Initial Report FDA Received Date04/04/2022
Supplement Report FDA Received Date06/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown